# SDR SCNA20131002149

- Difficulty date: September 12, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 43,407 hours, 16,612 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 727a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LT FRAME BS 727A HAS A CHAFED SPOT, APPROXIMATELY 2 INCHES ABOVE FLOOR.  BLENDED FRAME AND FOUND TO BE OUT OF LIMITS.  REPAIRED IAW EA 15339.
